MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5303-C
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located, and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero pressure rated extension set was occluded.The following information was provided by the initial reporter: i¿ve run into issues in at least half of the cases.Some lines run, but they're very restrictive when trying to push fluids or medications¿regardless of how close the port is to the j-loop.In this instance, i ensured the j-loop was secure on both ends and checked for kinks or occlusions.As soon as i removed the j-loop and connected directly to the catheter hub, it flowed without issue.
 
Additional Manufacturer Narrative
One photo was received for quality evaluation.The photo received shows that there is blood on the maxplus extension set male luer adapter, however, without a physical sample, flow issues - fluid blockage could not be confirmed.A root cause could not be determined due to a physical sample not being provided and the photo provided by the customer not being detailed enough to identify the issue in detail.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD MAXZERO PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23796554
Report Number9616066-2025-03768
Device Sequence Number21468810
Product Code FPA
UDI-Device Identifier10885403236655
UDI-Public(01)10885403236655
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5303-C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown